Phantom solution in a non-linear Israel–Stewart theory

Miguel Cruz, Norman Cruz, Samuel Lepe

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

In this paper we present a phantom solution with a big rip singularity in a non-linear regime of the Israel–Stewart formalism. In this framework it is possible to extend this causal formalism in order to describe accelerated expansion, where assumption of near equilibrium is no longer valid. We assume a flat universe filled with a single viscous fluid ruled by a barotropic EoS, p=ωρ, which can represent a late time accelerated phase of the cosmic evolution. The solution allows to cross the phantom divide without evoking an exotic matter fluid and the effective EoS parameter is always lesser than −1 and constant in time.

Original languageEnglish
Pages (from-to)159-165
Number of pages7
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume769
DOIs
StatePublished - 10 Jun 2017
Externally publishedYes

Fingerprint

Dive into the research topics of 'Phantom solution in a non-linear Israel–Stewart theory'. Together they form a unique fingerprint.

Cite this